# SDR AALA20161213023

- Difficulty date: December 8, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 52,483 hours, 18,260 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. RIGHT CENTER FUEL PUMP AUTO SHUTDOWN IS INOPERATIVE. REMOVED AND REPLACE SWITCH S346 IAW WDM 28-21-11 AND 28-21-14. SYSTEM CHECKS NORMAL.
